Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Treatment for general anxiety disorder - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2358 Questions
User :   I'm having panic attacks & I'm schizophrenic . My doctor prescribed Betacap TR 40 mg for reducing anxiety. Even I take Clonotril .25 mg daily at night as anti-anxiety medication .Still I'm facing anxiety issues . last day I went for a get together & I was totally panicked & my cheeks were shivering. Could U please assist .
User :   Hi
Doctor :   Hi
Doctor :  
How can I help you
User :   I just want to know how to increase my medication to avoid my nervousness
User :   Tomorrow I'm having a meeting & I dont want to look awkward
User :   I take risnia 4 mg daily at night along with magnesium valproate 400 mg
Doctor :  
Ok
User :   Could U plz give me some suggestions doctor
Doctor :  
On a day before a meeting you may increase the dose of the medicine
User :   last time I took Betacap TR 40 mg still I looked nervous
User :   Can U plz tell me the dosage
Doctor :   Ok taking an anxiolytic will help in reducing the anxiety
Doctor :  
few hours before the meeting
Doctor :  
But since they are prescription drugs
Doctor :  
you need to speak to your Doctor since he has been treating you all these days and know your profile well than me
User :   My doctor has geven told be to take Lonazep MD .5 mg
Doctor :  
So please call up your Doctor and ask him the right medicine 2 hours before the meeting
User :   which one of this tablet should I take before meeting & how many hours many hours before meeting
User :   He's out of station for 3 weeks
Doctor :  
since you are medication on multiple drugs
Doctor :  
there is a need to assess them instead of blindly giving them
Doctor :  
over chat
User :   many tablets are sos
User :   Can U help me for tomorrow......
Doctor :  
They might cause severe effects
User :   once my doc is back I'll discuss with him
Doctor :  
So are all these for tomorrow
Doctor :  
Now please type me what medications do you have with you
Doctor :  
which are SOS
User :   Yeah I jsut want to know which tablet & on which doasgae I need to take that for tomorrows meeting so that I dont look nervous out of this three medicines
User :   Lonazep MD , betacap TR
Doctor :  
Lonazep now
Doctor :  
after dinner
User :   Okie
Doctor :  
and Betcap morning
Doctor :  
2 hours before meeting
User :   Will that reduce my anxiety level ?
Doctor :  
Yes
Doctor :  
One more thing since you have these drugs with you I have suggested the combination
User :   Buut last tiem I took both betacap & lonazep together & still I appeared nervous
Doctor :  
and this is purely not a prescription
User :   Ok Fine
Doctor :  
Lonazepam is short acting and is a sedative
User :   Wats the action of clonotril ?
User :   I hate eating tablets & since I'm a patient no other option is there in front of me
User :   Could U please tell me that
Doctor :   All these are anxiolytics and some act as BP medicines
Doctor :  
What is your age?
User :   28
User :   Does this tablets have side -effects ?
Doctor :  
Look you are very young it is really not good to take these except in failed cases
Doctor :  
There is something called Counselling and tips to perform well during anxiety
User :   Hmmm....Yeah
Doctor :  
and some ways to evade people not notice that you are shivering
User :   I'm going toa therapist who has doen various courses from US
Doctor :  
So there is a need for you to get some counselling sessions done
Doctor :   and follow them religiously

Doctor :  
duirng your daily life
User :   I'm going for counselling sessions as I dont like depending on tablets
Doctor :  
Along with them Yoga, Muscle relaxation and Breathing help you a lot
User :   Ok
Doctor :   Once you are on these tablets, you will take sometime to gradually be withdrawn from the tablets and continue on these tips
Doctor :  
You should not abruptly withdraw from these
User :   I'm doing every possible thing to avoid any episode again
Doctor :  
as they have withdrawal effects
User :   Ok
Doctor :  
First determine whether you have a stage fright or a General Anxiety disorder
Doctor :  
called XXXXXXXX
Doctor :  
Which city are you from?
User :   Bangalore
User :   I think I've XXXXXXXX
User :   I feel breathless when I'm in a group of people
User :   I'm a software engineer & I'm working nicely
Doctor :  
Ok
Doctor :  
That is good
User :   But my social life is & activities are poor as I'm affraid of panic attacks
Doctor :  
One tip
Doctor :  
I wanted to give you today
Doctor :  
Try it
User :   sure
Doctor :  
Always see people in the eyes whenever you speak or shake hands
Doctor :  
Just try only this
Doctor :  
for a month or two
Doctor :  
Try and try this is not impossible
Doctor :  
and make sure you correctly follow this
User :   Okie....Thanks Doctor I'll follow this
User :   Can panic attacks be eliminated ?
Doctor :  
Whenever you see a single person around in the office or lift, go to him
Doctor :  
and ask his name and say 'HI' and shake hands
Doctor :  
just practice this
Doctor :  
to start with
User :   Ok
Doctor :  
Panic attacks can be eliminated
Doctor :   Now follow my tip for 15 to 20 days
Doctor :  
and get back to me after that
User :   Ok
Doctor :  
Just only this and nothing else
User :   It was a pleasure chatting with U
Doctor :  
Me too, Remember - Fear is not something to fear. It is something to embrace.
Doctor :   Please fill the feedback form say done when done
Doctor :  
Thanks for consulting me.
Doctor :  
Hope I see you back as a better one next time
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor